# SDR AALA201608199007

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 9,795 hours, 3,814 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Detached
- Location: R3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISARM LEVER R3 DOOR DETATCHED.  THE AIRCRAFT WAS GROUNDED.  REPLACED IAW SRM AMM 52-22-22.
